# SDR 95ZZZX1837

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring Gear
- Part number: 310236001
- Condition: Teeth Nicked
- Location: Power Section
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM VENDOR WITH GEAR TEETH NICKED.  RETURNED TO VENDOR AS UNACCEPTABLE.
